# SDR DL757961925

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Condition: Failed
- Location: Nr 1 Engine
- Component: 736001006
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: E, F

## Discrepancy

ON ENGINE START LEFT ENGINE FIRE WAS NOTED.  FIRE HANDLE PULLED AND AGENT NOT DISCHARGED.  REPLACED LEFT ENGINE FUEL CONTROL UNIT, LEAK CKS GOOD AND PERFORMED PFHB TEST 15.  LEFT ENGINE FUEL CONTROL CKS NORMAL.  ALL LT ENG PARAMETERS NORMAL.
